# SDR REXA2012111201677

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 18,054 hours, 15,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMERGENCY FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED CAPTAIN'S EMERGENCY BATTERY IAW AMM 25-60-00.  OPS CHECK GOOD.
